# SDR SWAA2020033121012

- Difficulty date: March 1, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53043
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB ASSY 4 (STAB STA 120.30) STIFFENER 4 HAS A CRACK NEAR LOWER SKIN / REMOVED AND REPLACED WITH A NEW RIB AT LEFT HORIZONTAL STAB STA 120.30 I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 182A5304 REV C P/N 182A5304-3; TAG #CT3420
